# SDR P5CA2020032700134

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,195 hours, 21,816 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Panel
- Part number: 233T32411056
- Part serial: D00739
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING ANTI-ICE VALVE LIGHT INOP.( TRANSFERRED TO MDDR #126326 I.A.W MEL 30-11-02C, CAT C.  LOGPAGE 1231999: REMOVED AND REPLACED PANEL ASSY IAW B767 AMM 30-11-01. OPS TEST GOOD. THIS CLEARS DMI #126326. )
